# SDR FDEA202403280392

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42722
- Aircraft time: 13,642 hours, 6,175 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Bs 317
- Part time: 13,642 hours, 6,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, STA 317, (222BFF) FLOOR PANEL WITH DENTS. MDC. FLOOR PANEL 222BFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR. 4.B REV. 88 DEC   15/2023
